# SDR DXTA2012032604430

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4046
- Aircraft time: 3,973 hours, 1,933 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 90001934
- Part serial: DEC050231
- Condition: Malfunctioned
- Location: Brake Temp
- Part time: 3,973 hours, 1,933 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

30 MIN AFTER TAKEOFF, NOTICED RT BRAKE TEMP AT 192C, TEMP CONTINUED TO RISE TO A PEAK TEMP TO 416C. AT 230C BLUE MSG "BRAKE MAINT REQUIRED" CAME ON, FOLLOWED CHECK LIST PROCEDURES AND LANDED FOR MX.  ALSO, HAD BURNED RUBBER ODOR IN CABIN.   FOUND FAULTY NR 3 BRAKE TEMP SENSOR.  R & R WITH NEW SENSOR AND OPS CHECKED GOOD.  WORK PERFORMED IAW CMP 324112 AND AMM 32-47-00, REV 12/31/11.
